I have been taking Phentermine 37.5 mg for the last two weeks. I also noticed a skin rash on my stomach near my navel. I also notated in my journal, about two months ago, a skin rash. At that time, I was on Phentermine as well. Is this a side effect of the medicine or an indication of too much caffeine?
Phentermine is known to cause urticaria in sensitive people. It could be an allergic reaction to the medication. The most common signs of a drug allergy are hives, rash, facial swelling or fever. If you have an allergic reaction to a drug, it causes the release of histamine and other chemicals that cause allergic symptoms. Your immune system then becomes keyed to react the same way if you take the drug again in the future. However, the immune system changes over time, and eventually it's possible your drug allergy may go away on its own.
So, avoid taking the medication, if you develop similar symptoms repeatedly. Consult your doctor for alternate medications.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.